# SDR IPXA2019041240976

- Difficulty date: April 12, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 17,793 hours, 10,925 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED RESIDUAL PRESSURE LIGHT ILLUMINATED ON CABIN DOOR AND MCD CONTROL PANEL. CABIN PRESSURE AT ZERO.REMOVED ELECTRICAL CONNECTOR 71WN-A FROM CABIN PRESSURE DETECTION SWITCH. RECONNECTED CONNECTOR RESIDUAL PRESSURE LIGHT WENT OUT. SYSTEM OPERATES NORMAL REF A300 AMM 52-73-00.
